Annals of Indian Academy of Neurology
  Users Online: 1243 Home | About the Journal | InstructionsCurrent Issue | Back IssuesLogin      Print this page Email this page  Small font size Default font size Increase font size
Year : 2001  |  Volume : 4  |  Issue : 4  |  Page : 215-216

Carbamazepine Induced Lymphadenopathy-A Rare Hypersensitivity Reaction



Correspondence Address:
P.T Acharya


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

We report an unusual hypersensitivity reaction to carbamazephine. A seven year old girl with seizure disorder presented with lymphadenopathy while on carbamazepine. Fine needle aspiration and cytology of lymph nodes revealed features of reactive amenities. Spontaneous resolution of lymphadenopathy was notices after carbamazepine was discontinued. A diagnosis of drug-induced lymphadenopathy was considered.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed946    
    Printed48    
    Emailed0    
    PDF Downloaded77    
    Comments [Add]    

Recommend this journal